# SDR SWAA012554

- Difficulty date: September 15, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 31,957 hours, 29,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL WEBS CRACKED ( 4 EA ) AT BS 178, RBL 17.1 & LBL 17.1, WL 176 TO WL 230.                                 REPAIRED WEBS PER SRM.
